# SDR USAAD97012

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45868
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FORWARD OVERWING EMERGENCY LIGHT REMAINS ON WHEN AIRCRAFT POWER IS ON.  REPLACED EMERGENCY POWER SUPPLY.  (M)
